# SDR SWIA2020042350267

- Difficulty date: April 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING LOWER PLANK FUEL ACCESS HOLE 540BB HAS PITTING OUTBD LANDING AREA (MARKED)    (C-CHECK) RO 4/21/2020   COMPLIED WITH REPAIR LH WING LOWER PLANK FUEL ACCESS HOLE 540BB REF BOMBARDIER REO, COMPLIED WITH ST, CHECKS GOOD.
